# SDR USAAD97079

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FOUND EMERGENCY ESCAPE SLIDE LIGHTS AT MED AND GALLEY DOOR INOPERATIVE.  ALSO, FOUND EMERGENCY LIGHT ABOVE TAILCONE JETTISON HANDLE INOPERATIVE.  REPLACED BATTERY PACKS FOR ESCAPE SLIDE LIGHTS AND REPLACED LIGHT ASSEMBLY ABOVE JETTISON HANDLE.  (M)
